# SDR 2003UALA00604

- Difficulty date: July 31, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N380UA
- Make and model: Boeing 737322
- Aircraft serial: 24655
- Aircraft time: 39,698 hours, 27,715 cycles
- Engine: Ge CFM56*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SEAT TRACK SUPPORT BEAM SUPPORT STRUCTURE AT BS 639  RIGHT BL 46.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED NEW SUPPORT TRACK.
